# SDR 95ZZZX2859

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Main Gear
- Part number: 65B0016319
- Condition: Worn
- Location: Lt Blg
- Component: 0066
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CLEARANCE BETWEEN B.L.G. AXLE AND NUT THREADS WAS FOUND TO BE 0.009 INCH TO 0.018 INCH.  THERE ARE NO REFERENCES IN OHM 32-10-21 ABOUT DIMENSION/WEAR LIMITS.  IN REPLY TO INQUIRY FOR INFORMATION, BOEING SENT THE THREADS DATA.  THE PARTS WERE DIMENSIONALLY INSPECTED AND FOUND UNDER THE LIMITS.  THE WHOLE TRUCK WAS REPLACED.  SUBMITTER RECOMMENDS INSPECTION/WEAR LIMIT AND REPAIR INSTRUCTIONS OF TRUCK BEAM ASSEMBLIES' THREADS TO BE INCLUDED IN OHM.
